Signs of Abnormal Bleeding
by healthwise | November 20, 2017 | Disease and Injury Prevention, Heart and Circulation |
Top of the page
If you take a medicine that might cause bleeding as a side effect, watch for signs of internal or abnormal bleeding. This medicine might be a blood thinner.
or other emergency services right away if you have:
Call your doctor now or seek immediate medical care if you have:
After an injury
If you are injured, apply pressure to stop the bleeding. Realize that it
will take longer than you are used to for the bleeding to stop. If you can’t get the bleeding to stop, call your doctor.
ByHealthwise StaffPrimary Medical Reviewer E. Gregory Thompson, MD – Internal Medicine Martin J. Gabica, MD – Family Medicine Adam Husney, MD – Family Medicine Specialist Medical Reviewer Adam Husney, MD – Family Medicine
Current as ofOctober 5, 2017
Current as of:
October 5, 2017
E. Gregory Thompson, MD – Internal Medicine & Martin J. Gabica, MD – Family Medicine & Adam Husney, MD – Family Medicine & Adam Husney, MD – Family Medicine